# SDR KCSA202007011106

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 87,011 hours, 25,928 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AROUND FASTENER HEADS OF TOP SURFACE OF CENTER FUEL TANK AT APPROX STA 958 LBL 18.
